Opuscula Mathematica
Opuscula Math. 31, no. 4 (), 599-604
http://dx.doi.org/10.7494/OpMath.2011.31.4.599
Opuscula Mathematica

Open trails in digraphs



Abstract. It has been shown in [S. Cichacz, A. Görlich, Decomposition of complete bipartite graphs into open trails, Preprint MD 022, (2006)] that any bipartite graph \(K_{a,b}\), is decomposable into open trails of prescribed even lengths. In this article we consider the corresponding question for directed graphs. We show that the complete directed graphs \(\overleftrightarrow{K}_n\) and \(\overleftrightarrow{K}_{a,b}\) are arbitrarily decomposable into directed open trails.
Keywords: trail, graphdecomposition, bipartite graph.
Mathematics Subject Classification: 05C70.
Cite this article as:
Sylwia Cichacz, Agnieszka Görlich, Open trails in digraphs, Opuscula Math. 31, no. 4 (2011), 599-604, http://dx.doi.org/10.7494/OpMath.2011.31.4.599
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.